Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I keep getting these tingling sensations and pains in my legs an upper abdomen, kindly suggest

I m not positively sure but I believe I lost a tampon. I keep getting these tingling sensations and pains in my legs an upper abdomen, I m kinda scared but don t want to go our call da doc if I m fine...please give me answers someone!
Asked On : Thu, 31 Mar 2011
Answers:  2 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
Lost tampoon will cause infection leading to fever and pain in lower abdomen and not in upper abdomen.Pain in legs is also not likely but it is best to get yourself examined from a gynaecologist to rule out any retained tampoon.
Dr. Rakhi Tayal
Answered: Thu, 31 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
Lost tampoon will cause infection leading to fever and pain in lower abdomen and not in upper abdomen.Pain in legs is also not likely but it is best to get yourself examined from a gynaecologist to rule out any retained tampoon.
Dr. Rakhi Tayal
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor